| Catalog Number |
2808G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2019 and a suture was used.During surgery, the suture was detached from the needle during continuous suturing.It was not a control release needle.The suture foil was opened and while the surgeon was about to use it and pulled the suture thread along its length the foil broke.The procedure was completed with a replacement device.There were no adverse patient consequences reported.
Additional Manufacturer Narrative
(b)(4).Device evaluation summary: the actual device was received as a folder with a needle-suture combination of product code 2608.During the visual inspection of the opened sample (needle/suture piece), the swage and attachment area were noted to be as expected.The suture was examined along of strand and near to the end of the suture was crushed that appears to be by the use of a surgical instrument could be observed.As with any device, care should be taken to avoid damage to the strand when handling.Avoid the crushing or crimping action of the surgical instruments, such as needle holders and forceps.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.